Re: BAD Headaches-I think from Prednisone: anyone else?
I used to take prednisone for asthma many years ago and I did not get headaches. However, in the last few years I have gotten into poison ivy several times and I am very allergic to it. The doctors always give me prednisone and every time I get head splitting headaches around my eyes and the back of my head. It hurts to move my eyeballs to look around. I also lose my temper very quickly. It also makes me sick to my stomach, though the headaches are by far the worst side effect.
The doctors tell me it isn't the prednisone.......I always ask them why it consistently happens and of course, they don't have an answer. They tell me that they give people with headaches prednisone to get rid of the headache.
I'm taking 6 (10 mg) pills for 3 days, then 5 for 3 days, and so on. I don't think I'll be able to do it.
Not that I am glad anyone else has this problem, but it is a relief to find out it isn't just me.
I've tried taking motrin, tylenol and even tylenol 3. Nothing seems to help. Has anyone found any remedy for these headaches?